Alert archive / North Carolina / Flash Flood Warnings in 2025
Flash Flood Warning 49, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 15, 2025, 4:22 PM EDT for 4 counties in North Carolina. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2025, 4:22 PM EDT (20:22 UTC)
- Expired
- Jul 15, 2025, 9:30 PM EDT
- In force
- 5 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Alamance County, NC, Guilford County, NC, Orange County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 93 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:18 PM EDT | FLASH FLOOD | 2 Ssw Monticello, NC | Water rescue at Sycamore Glen and Reedy Fork Road after vehicle stalled in flood waters. |
| Jul 15, 5:50 PM EDT | FLASH FLOOD | 2 Nnw Schley, NC | Video from social media of water flowing over Pearson Road where it crosses South Fork Little River. |
| Jul 15, 7:15 PM EDT | FLASH FLOOD | 4 Ese Monticello, NC | USGS stream gage along Reedy Fork near Gibsonville rose above moderate flood stage of 14 feet. Rose 13 feet in 3 hours and is still rising. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1185 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
066
WGUS52 KRAH 152022
FFWRAH
NCC001-081-135-145-152330-
/O.NEW.KRAH.FF.W.0049.250715T2022Z-250715T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
422 PM EDT Tue Jul 15 2025
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Northern Alamance County in central North Carolina...
Northeastern Guilford County in central North Carolina...
Northern Orange County in central North Carolina...
Person County in central North Carolina...
* Until 730 PM EDT.
* At 422 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Burlington, Roxboro, Mebane, McLeansville, Concord, Carr, Bushy
Fork, Schley, Hyco Lake, Hyco Marina, Union Ridge, Eno River State
Park, Lake Cammack Park & Marina, Lake Burlington, Surl, Moriah,
Glen Raven, Altamahaw-Ossipee, Altamahaw and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3625 7971 3624 7915 3648 7914 3647 7880
3624 7880 3624 7895 3610 7898 3613 7970
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CBL4 follow-up statements
104
WGUS72 KRAH 152105
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
505 PM EDT Tue Jul 15 2025
NCC001-081-135-145-152330-
/O.CON.KRAH.FF.W.0049.000000T0000Z-250715T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Guilford NC-Orange NC-Person NC-
505 PM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS
EVENING FOR NORTHERN ALAMANCE, NORTHEASTERN GUILFORD, NORTHERN
ORANGE AND PERSON COUNTIES...
At 505 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen, with the heaviest rain noted near Monticello in northeastern
Guilford County. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Burlington, Roxboro, Mebane, McLeansville, Concord, Carr, Bushy
Fork, Schley, Hyco Lake, Hyco Marina, Union Ridge, Eno River State
Park, Lake Cammack Park & Marina, Lake Burlington, Surl, Moriah,
Glen Raven, Altamahaw-Ossipee, Altamahaw and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3625 7971 3624 7915 3648 7914 3647 7880
3624 7880 3624 7895 3610 7898 3613 7970
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CBL881
WGUS72 KRAH 152244
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
644 PM EDT Tue Jul 15 2025
NCC001-135-145-152254-
/O.CAN.KRAH.FF.W.0049.000000T0000Z-250715T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alamance NC-Orange NC-Person NC-
644 PM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN ALAMANCE, NORTHERN
ORANGE AND PERSON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3625 7968 3624 7957 3624 7953 3622 7953
3617 7954 3612 7954 3613 7970 3625 7971
$$
NCC081-152330-
/O.CON.KRAH.FF.W.0049.000000T0000Z-250715T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
644 PM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT THIS
EVENING FOR NORTHEASTERN GUILFORD COUNTY...
At 644 PM EDT, Doppler radar indicated that the heavy rain has moved
out of the warned area. However, continued run-off from swollen
streams and creeks will continue to support flooding threat over the
next hour.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
McLeansville and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3625 7968 3624 7957 3624 7953 3622 7953
3617 7954 3612 7954 3613 7970 3625 7971
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CBL773
WGUS52 KRAH 152325
FFWRAH
NCC081-160130-
/O.EXT.KRAH.FF.W.0049.000000T0000Z-250716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
725 PM EDT Tue Jul 15 2025
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Northeastern Guilford County in central North Carolina...
* Until 930 PM EDT.
* At 725 PM EDT, The heavy rain has ended across the warned area.
However, Emergency management reports that flash flooding is still
ongoing, particularly in the Monticello area. Additionally, gauge
reports along Reedy Fork indicated rapid rises due to run-off from
heavy rainfall.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
McLeansville and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3625 7968 3624 7957 3624 7953 3622 7953
3617 7954 3612 7954 3613 7970 3625 7971
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CBL682
WGUS72 KRAH 160123
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
923 PM EDT Tue Jul 15 2025
NCC081-160133-
/O.EXP.KRAH.FF.W.0049.000000T0000Z-250716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guilford NC-
923 PM EDT Tue Jul 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 930 PM EDT THIS EVENING FOR
NORTHEASTERN GUILFORD COUNTY...
Heavy rainfall has ended and flood waters have begun to recede.
Flooding is no longer expected to pose a threat. Reedy Fork near
Gibsonville has crested but will remain elevated for a couple more
hours before falling below flood stage. Please continue to heed
remaining road closures.
&&
LAT...LON 3625 7968 3624 7957 3624 7953 3622 7953
3617 7954 3612 7954 3613 7970 3625 7971
$$
ASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:20 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 15, 3:20 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 320 PM EDT Tue Jul 15 2025 .SYNOPSIS... Sub-tropical high pressure will extend from near Bermuda to the Carolinas throughout the week. && .NEAR TERM /THROUGH TONIGHT/... As of 148 PM Tuesday... * Scattered showers and storms again today, with the greatest chances in the western Piedmont * Locally heavy rain possible, resulting in isolated flash flooding Early afternoon water vapor imagery reveals weak flow aloft, with NC sandwiched between weak southwesterly flow to our west and light northeasterly flow to our east. Convection from earlier this morning has dissipated although it hasn't taken long for new showers and thunderstorms to develop. Most of the new convective development is on the periphery of where we had precip this morning, with areas along and west of I-85 filling in as early as noon, while a few storms have initiated across the southern Coastal Plain. While some cu have developed along the US-1 corridor, storm development has been slow thus far, which isn't overly surprising. Temperatures area- wide are generally in the mid to upper 80s, with dewpoints generally in the low to mid 70s. For the rest of the afternoon into the evening, expect additional shower/thunderstorm development, primarily across the western Piedmont within an area of 2500-3000 J/KG MLCAPE and 1.8-1.9" PW's in closest proximity to the Piedmont trough. Convection is also likely to initiate across the Coastal Plain and Sandhills in the vicinity of where the morning round of showers dissipated (roughly Hwy 24/27). The biggest forecast uncertainty is in between those two areas, where the atmosphere was overturned earlier today but is showing signs of recovery. The SPC mesoanalysis page suggests any CIN from this morning has already eroded, but that may be missing some details and may be an artifact of the 40km nature of the mesoanalysis grid. One would expect showers and storms to already be ongoing across the Triangle if CIN had indeed eroded, and that's clearly not the case. Nonetheless, I'm going to maintain the highest PoPs in the CWA in the western Piedmont, another swath of elevated values across the Sandhills/southern Coastal Plain, with some 30-40 percent values along US-1. It's hard to justify completely removing precip chances across the Triangle given the potential for colliding outflow boundaries and elevated PW's. 12Z HREF suggests a relative minima in the center of the forecast area and our PoPs were tailored to match its depiction. Showers may linger into the evening hours before dissipating entirely before midnight. Primary hazards from any storms today will once again be periods of heavy rain and flooding, especially in the western Piedmont where areal coverage will be the greatest. An occasional near-severe gust is also possible but widespread severe weather is not anticipated with this afternoon's storms. As for temps, looks for lows in the low to mid 70s. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... As of 148 PM Tuesday... * Slightly lower storm chances on Wednesday * Still hot and humid Areal coverage of showers and storms should be a bit less on Wednesday as upper ridging strengthens across the area. This will push the highest PW values into the western Piedmont, once again making them the primary focal area for shower and thunderstorm development with somewhat lesser coverage elsewhere. Sea breeze initiated convection is possible across the southern Coastal Plain, with the center part of the state potentially seeing fewer storms than others. This areal coverage is supported by the 12Z HREF and other hi-res guidance, and closely resembles the inherited forecast as well as NBM. Temperatures should be a bit warmer than those seen today, with highs reaching the low to mid 90s. Overnight lows once again falling into the low to mid 70s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... As of 148 PM Tuesday... * Diurnal showers/storms possible each day through the extended period. * Hot and humid conditions expected each day, with potentially dangerous heat this weekend. Thursday and Friday, high pressure will move westward off the Atlantic Ocean into the southeast United States. This should somewhat limit the diurnally induced showers/storms over central North Carolina, especially closer to the center of the high pressure in the southeast portions of the CWA. Saturday should have increasing diurnal rain chances as a shortwave trough looks like it could reach the region from the north. Sunday through Tuesday should return to riding over the region, however there does not appear to be a large change in airmass so diurnal shower/storm chances remain until at least mid-week. Temperatures will be above normal for the extended period. Maximum temperatures look to be in the low to mid 90s each day of the long term period, with the potential for temperatures in the upper 90s in the warmest spots in the south Friday through Sunday. This will combine with high humidity values to increase heat indices to potentially dangerous levels. The maximum heat indices may be near or above 100 degrees for much of central North Carolina for the majority of the long term. Heat advisory apparent temperature criteria (105 to 109 degrees) may be met this weekend for eastern portions of central North Carolina. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 145 PM Tuesday... Another round of afternoon and evening storms is expected this afternoon and early evening, with the greatest coverage coverage expected across the western Piedmont terminals(KINT and KGSO). Storm activity should diminish after sunset. Model guidance continues to indicate the potential for areas of low stratus to develop between 06 to 12z, leading to a period of MVFR to IFR restrictions. These restrictions should lift by mid to late Wednesday morning(13 to 16z), returning conditions to VFR. Shower and storm coverage is expected to be lower on Wednesday, with the best chances focused along the inland-moving seabreeze, mainly impacting the eastern terminals(KRWI and KFAY). Outlook: Sub-tropical high pressure over the western Atlantic will support a typical summertime pattern of isolated to scattered afternoon and evening convection, along with patchy late night and early morning fog and stratus through the end of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/MWS NEAR TERM...Leins SHORT TERM...Leins LONG TERM...Helock AVIATION...CBL/Badgett
Hazardous weather outlook, Jul 15, 5:15 AM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 515 AM EDT Tue Jul 15 2025 NCZ007>011-021>026-038>041-073>076-160915- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly- Montgomery-Moore-Lee- 515 AM EDT Tue Jul 15 2025 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Scattered thunderstorms with locally heavy rainfall are expected again this afternoon and evening. Isolated flash flooding is possible. The areas most vulnerable are the Triad region east across the northern Piedmont into portions of the Triangle Area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The chance of widespread hazardous weather is low at this time. NCZ027-028-042-043-077-078-083>086-088-089-160915- Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Anson-Richmond-Scotland- Hoke-Cumberland-Sampson- 515 AM EDT Tue Jul 15 2025 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. The chance of widespread hazardous weather is low at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The chance of widespread hazardous weather is low at this time.
In the hours before
Local storm report, Jul 15, 10:24 AM EDT, 5 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1024 AM EDT Tue Jul 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM Flash Flood 3 SE Goldston 35.57N 79.28W
07/15/2025 Chatham NC 911 Call Center
Henry Oldham Rd closed in 3 locations due to
flooding.
&&
LHSpecial weather statement, Jul 15, 3:03 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
303 PM EDT Tue Jul 15 2025
NCZ007>011-152000-
Vance NC-Warren NC-Person NC-Halifax NC-Granville NC-
303 PM EDT Tue Jul 15 2025
...TRAINING THUNDERSTORMS WILL IMPACT PERSON...VANCE...WARREN...
NORTHERN GRANVILLE AND NORTHWESTERN HALIFAX COUNTIES THROUGH 400 PM
EDT...
At 301 PM EDT, Doppler radar was tracking an area of training
thunderstorms along a line extending from Leasburg to near Roanoke
Rapids. Movement was north at 5 mph.
HAZARD...Wind gusts in excess of 30 mph. Heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Additionally, locally heavy rain is also
occurring with these storms and may lead to localized
flooding.
Locations impacted include...
Roanoke Rapids, Henderson, Oxford, Roxboro, Warrenton, Halifax,
Norlina, Littleton, Concord, and Weldon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3654 7790 3651 7790 3648 7777 3648 7765
3644 7762 3642 7757 3634 7759 3631 7757
3624 7915 3654 7914
TIME...MOT...LOC 1901Z 199DEG 6KT 3638 7915 3644 7773
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
23Special weather statement, Jul 15, 3:10 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Raleigh NC
310 PM EDT Tue Jul 15 2025
NCZ011-152015-
Halifax NC-
310 PM EDT Tue Jul 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HALIFAX COUNTY
THROUGH 415 PM EDT...
At 309 PM EDT, Doppler radar was tracking a strong thunderstorm near
Littleton, or 7 miles west of Roanoke Rapids, moving northeast at 5
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roanoke Rapids, Littleton, Weldon, South Weldon, Rosemary, Roanoke
Rapids Lake, and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3648 7776 3649 7772 3648 7768 3648 7765
3645 7763 3643 7759 3642 7759 3642 7755
3640 7754 3639 7754 3629 7775 3636 7792
3639 7791 3644 7792 3644 7791 3651 7790
TIME...MOT...LOC 1909Z 215DEG 5KT 3641 7779
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
10Special weather statement, Jul 15, 3:46 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
346 PM EDT Tue Jul 15 2025
NCZ007-022>025-152045-
Guilford NC-Durham NC-Alamance NC-Person NC-Orange NC-
346 PM EDT Tue Jul 15 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN ALAMANCE...PERSON...
NORTHERN ORANGE...NORTHEASTERN GUILFORD AND NORTHWESTERN DURHAM
COUNTIES THROUGH 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms extending from near Lake Townsend east-northeast to
near Roxboro, moving northeast at 10 mph.
HAZARD...Wind gusts in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greensboro, Burlington, Graham, Roxboro, Mebane, Elon, Rougemont,
McLeansville, Concord, and Gibsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These thunderstorms are producing an excessive amount of deadly
cloud to ground lightning. Seek shelter indoors and stay away from
windows. If you cannot seek shelter indoors, an enclosed vehicle can
provide safe shelter. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind.
&&
LAT...LON 3623 7880 3604 7926 3615 7983 3625 7982
3624 7915 3654 7914 3654 7880
TIME...MOT...LOC 1942Z 233DEG 10KT 3622 7936
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:10 PM EDT | Special Weather Statement | RAH | Forsyth | 50 min |
| Jul 14, 8:15 PM EDT | Areal Flood Advisory | RAH | Montgomery, Moore, Randolph, Stanly | 3 hr |
| Jul 14, 8:33 PM EDT | Special Weather Statement | RAH | Montgomery | 42 min |
| Jul 14, 8:41 PM EDT | Special Weather Statement | RAH | Guilford | 49 min |
| Jul 14, 8:56 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth | 2 hr |
| Jul 14, 9:15 PM EDT | Special Weather Statement | RAH | Moore | 45 min |
| Jul 15, 12:14 AM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Jul 15, 2:19 AM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 106 min |
| Jul 15, 6:26 AM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Wake | 2 hr |
| Jul 15, 6:37 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 4 hr |
| Jul 15, 8:50 AM EDT | Flash Flood Warning | RAH | Chatham, Lee | 3 hr |
| Jul 15, 3:03 PM EDT | Special Weather Statement | RAH | Granville, Person, Vance, Warren | 57 min |
| Jul 15, 3:09 PM EDT | Areal Flood Advisory | RAH | Person | 3 hr |
| Jul 15, 3:10 PM EDT | Special Weather Statement | RAH | Halifax | 65 min |
| Jul 15, 3:46 PM EDT | Special Weather Statement | RAH | Person | 59 min |
| Jul 15, 3:57 PM EDT | Areal Flood Advisory | RAH | Halifax, Warren | 3 hr |
| Jul 15, 4:40 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 50 min |
| Jul 15, 5:37 PM EDT | Flash Flood Warning | RAH | Alamance, Orange | 3 hr |
| Jul 15, 5:40 PM EDT | Special Weather Statement | RAH | Alamance, Guilford | 50 min |
| Jul 15, 5:52 PM EDT | Flash Flood Warning | RAH | Guilford | 3 hr |
| Jul 15, 5:55 PM EDT | Special Weather Statement | RAH | Johnston | 65 min |
| Jul 15, 6:52 PM EDT | Special Weather Statement | RAH | Guilford | 53 min |
| Jul 15, 7:38 PM EDT | Flash Flood Warning | RAH | Guilford, Randolph | 57 min |
| Jul 15, 7:46 PM EDT | Special Weather Statement | RAH | Cumberland | 59 min |
| Jul 15, 7:55 PM EDT | Flash Flood Warning | RAH | Forsyth | 3 hr |
Nearby
Flash Flood Warnings in North Carolina, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.